# SDR DALA2015070704215

- Difficulty date: July 6, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N913DE
- Make and model: Doug MD-88
- Aircraft serial: 49956
- Aircraft time: 55,534 hours, 43,659 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Cable
- Condition: Damaged
- Location: Not Reported
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABLE DAMAGED AND FRAYED.   REPLACED THE CABLE IAW AMM 53-53-02.
